# SDR ASAA2021120736833

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,190 hours, 14,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Lh Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EXIT SIGN LENS AT 16ABC MISSING. GROUNDED - YES. INSTALLED LENS AT 16ABC.
